# SDR USAA2010100592194

- Difficulty date: September 10, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 26,703 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - ELONGATED HOLE & WEAR ON AFT HINGE FITTING NR 2 AT LEFT NOSE LANDING GEAR AFT DOOR BETWEEN FR19 TO FR20, S39L.  REPLACED AFT HINGE FITTING NR 2 AT LEFT NOSE LANDING GEAR AFT DOOR BETWEEN FR19 TO FR20, S39L A320 CMM 52-82-32.
